# SDR AALA202211027948

- Difficulty date: November 1, 2022
- Submitted: November 2, 2022
- Operation: Air carrier
- Aircraft: N736AT
- Make and model: Boeing 777
- Aircraft serial: 33538
- Aircraft time: 27,037 hours, 3,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204666101
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: SEAT EMERGENCY LIGHT #2 DAMAGED. REPLACED LIGHT PER CMM 25-23-41. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-00-71-801.
